MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DUOGLIDE SHORT-TERM CURVED EXTENSION DIALYSIS CATHETER; CATHETER, HEMODIALYSIS, NON-IMPLANTED

C.R. BARD, INC. (BASD) -3006260740 DUOGLIDE SHORT-TERM CURVED EXTENSION DIALYSIS CATHETER; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number N/A
Medical Device Problem Codes Backflow (1064); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported nurse notified dr that hd catheter site having continuous bleeding, multiple attempts made to stop bleeding, dressing changed this am and pressure dressing applied.Dr assessed area and then dressing changed at 1400 gelfoam, pressure dressing and allevyn applied at that time.At 1600 dressing was saturated and dr at beside assessed site.It was determined that the bleeding was from the catheter not the catheter insertion site.Dr removed the hd catheter.After removal of catheter dr determined that possible vascular tissue protruding from insertion site.Pressure held at site by the rn, dr in contact with vascular surgery department at hospital.Patient vital signs remain stable, patient¿s husband at bedside and aware of plans at this time.No harm to the patient other than the procedure/pain it caused of being inserted, being of no use, and having to take it out.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
DUOGLIDE SHORT-TERM CURVED EXTENSION DIALYSIS CATHETER
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18767941
Report Number3006260740-2024-00733
Device Sequence Number7907064
Product Code MPB
UDI-Device Identifier00801741042065
UDI-Public(01)00801741042065
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K030268
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number5624150
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by Manufacturer02/21/2024
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown